As your blood pressure is normal.no need to worry.
blood pressure will differ depends on diet, exercise, disease, and certain external factors also. alcohol will influence blood pressure.
intake nicotine will increases blood pressure.it also cause damage to the heart vessel and other...
I can understand your concern regarding the side effects of Paxil (paroxetine). Paroxetine ia selective serotonin reuptake inhibitor and an effective treatment for paroxetine.
Every drug has some side effects. The side effects are listed to make a person aware so that he can report if any of...
Welcome to HCM!
I understand your query. However, I assure you that there is no need to worry. MRI is a harmless and painless scan which will help your doctor in diagnosing your back problem.
The medicines that were prescribed to you are for treating your pain and acidity (which occurs due to...
I asked a question to a psychiatrist couple of weeks back from my healthcare magic account, and was suggested to take paroxetine 12.5 mg daily at night, diagnosing me with underlying anxiety disorder. My main problems were unable to concentrate and maintain focus, and forgetting things easily etc.
I started taking the tablet 9 days back. Initially I started feeling a little better, but since yesterday I am getting headache and nausea, and they seem to be increasing day by day. Also, I am feeling increased sweating and hear beat. Could these be effects of paroxetine, and should I be continuing it? Also, if I stop taking paroxetine, will I be having any withdrawal symptoms like unable to concentrate and focus and going back to the same stage as I was before starting to take paroxetine?
Please let me know if you need any additional information
yes you should be concerned. You should visit local cardiologist and get echo done. Of hole is small it can closed with device and it's minor procedure and if it's larger then you will need surgery.
But you get yourself treated because it may later lead to irreversible damage to heart and...
Your symptoms are suggestive of Generalized anxiety disorder/GAD.BP fluctuations in your case are related to your stress.BP around 100-120/70-90 is considered to be normal in your case.Get investigations like serum electrolytes,complete blood picture,thyroid profile,blood...
the medicines that have been given to you is good for both anxiety and sleep problems
if u have good response than no need to change
here u did not mentioned about duration and response
if u feel better than plz continue to take it
apart from medicines certain change in life style also...